MAUDE Adverse Event Report: Medline Industries, LP CURAD; GLOVE,EXAM,LATEX,CURAD,PF,MD

Medline Industries, LP CURAD; GLOVE,EXAM,LATEX,CURAD,PF,MD
Catalog Number CUR8105
Medical Device Problem Codes Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lab is experiencing issues with the cur8105.They are splitting and ripping.
 
Additional Manufacturer Narrative
The customer reported curad latex exam gloves were splitting/ripping, and the complaint transcript stated the issue did not occur during use and no injury occurred.No sample was available, but the issue could be identified via the customer supplied image; the vendor investigation reviewed batch records and retention samples, and no defects or abnormalities were identified.Based on the results of the investigation, medline was unable to confirm the complaint issue nor that the product failed to meet specifications.The root cause was suspected to be that the glove contains a micro hole, likely resulting from a "hole-touching" defect; no adverse trending was identified and there was no need for further action such as initiation of capas, scars and/or other risk management activities at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CURAD
Common Device Name
GLOVE,EXAM,LATEX,CURAD,PF,MD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50945355
Report Number1417592-2026-54063
Device Sequence Number15836346
Product Code LYY
UDI-Device Identifier10080196319176
UDI-Public10080196319176
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161833
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR8105
Device Lot NumberKOB412948813
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown